# SDR CALA2016010800035

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7
- Aircraft serial: 30464
- Aircraft time: 44,638 hours, 16,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW AD 2013-23-04 AT STATION 727B ON LBL 24.75, FOUR EACH CRACKS NOTED, TWO EACH INBD FLANGE, TWO EACH OTBD FLANGE.  INSTALLED FLANGE REPAIRS AT RBL 24.75, FOUR EACH SEAT TRACK STATION 727B IAW RES 2009911-12 REV 1R & ECRA 5320 - 02663, SEE ATTACHED COPY.
